# SDR CALA2014012990263

- Difficulty date: January 28, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 42,552 hours, 17,484 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL LGCIU FAILURE 1 & 2, GEAR COULD NOT BE EXTENDED WITH GEAR HANDLE, TRIED SEVERAL TIMES, USED ALT METHOD TO EXTEND GEAR.  JACKED AIRCRAFT & PERFORMED NUMEROUS GEAR RETRACTION & EXTENSIONS.  OPERATIONS CHECKED GOOD, ALL FLIGHT DECK INDICATIONS NORMAL & CORRECT.
